# SDR 98FDEA00610

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN 25 PERCENT LOBE OF MATERIAL BETWEEN STR 25R-26R, BS 360.  CUT OUT CORROSION, INSTALLED DOUBLER AND FILLER ON OUTSIDE OF SKIN EXTENDING 3 ROWS BELOW SKIN LAP PER EA 7-5330-29666.  DATED 9/18/98 AND SRM 53-30-3.
